# SDR AALA200803131

- Difficulty date: December 17, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Loose
- Location: Water Separator
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ICT INFLIGHT - CREW REPORTED DIRTY SOCK ODOR IN CABIN.  RETURNED TO ICT AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT AFT WATER SEPARATOR SUPPORT CLAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
